Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 37, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Jun 19, 2011, 4:25 AM CDT for 18 counties in Texas. It took effect at Jun 19, 2011, 12:00 PM CDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 4:25 AM CDT (09:25 UTC)
- In effect from
- Jun 19, 2011, 12:00 PM CDT
- Expired
- Jun 19, 2011, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 81 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:00 PM CDT | WILDFIRE 3000 | 35 Sw Ozona, TX | THE MITCHELL RANCH 2 FIRE IS BURNING IN ROUGH TERRAIN APPROXIMATELY 35 MILES SOUTHWEST OF OZONA NEAR RANCH ROAD 2083. |
| Jun 19, 7:00 PM CDT | WILDFIRE 3212 | 35 Sw Ozona, TX | THE MITCHELL RANCH 2 FIRE WAS BURNING IN ROUGH TERRAIN APPROXIMATELY 35 MILES SOUTHWEST OF OZONA NEAR RANCH ROAD 2083. THE FIRE REPORTEDLY REACHED AN AREA OF GAS PLANTS BUT NO DAMAGED WAS CONVEYED. CONTAINEMENT IS 100 PERCENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5260 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
754 WWUS84 KSJT 190925 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 425 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING FOR BIG COUNTRY...CONCHO VALLEY...NORTHERN HEARTLAND AND CROCKETT COUNTRY TODAY... .THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON AND EVENING. TXZ049-054-098-099-113-114-127-128-200300- /O.UPG.KSJT.FW.A.0028.110619T1800Z-110620T0100Z/ /O.NEW.KSJT.FW.W.0037.110619T1700Z-110620T0300Z/ FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN- 425 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...HASKELL... THROCKMORTON...JONES...SHACKELFORD...TAYLOR...CALLAHAN. * WIND: SOUTH WINDS 20 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: 10 TO 16 PERCENT. * TIMING: THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ064>066-071>073-076-077-139-140-200300- /O.NEW.KSJT.FW.W.0037.110619T1700Z-110620T0300Z/ STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER- COLEMAN-BROWN- 425 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CONCHO VALLEY...NORTHERN HEARTLAND AND CROCKETT COUNTY. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...STERLING...COKE...RUNNELS...IRION... TOM GREEN...CONCHO...CROCKETT...SCHLEICHER...COLEMAN...BROWN. * WIND: SOUTH WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: 12 TO 20 PERCENT. * TIMING: THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 4:01 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 19, 4:01 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 401 AM CDT SUN JUN 19 2011 .SHORT TERM... MAIN CONCERNS TODAY ARE CONTINUED HOT CONDITIONS AND FIRE WEATHER CONCERNS. LEE TROUGH STRENGTHENS TODAY AND SOUTH WINDS INCREASE INTO THE 20 TO 30 MPH RANGE. THIS WILL BRING MUCH OF THE REGION UNDER CRITICAL FIRE WEATHER CONDITIONS. FLARE UPS FROM LIGHTNING INDUCED WILDFIRES FROM STORMS SATURDAY AND TONIGHT...WILL ALSO BE A PROBLEM. GFS MOS GUIDANCE CONTINUES TO UNDER FORECAST HIGHS...WITH THE NAM MET AND BIAS ADJUSTED GFS MOS GUIDANCE DOING VERY GOOD. ALSO WENT CLOSER TO MET SURFACE DEW POINTS AS GFS DEW POINT HAVE NOT RESPONDED TO THE DEEPER VERTICAL MIXING IN THE AFTERNOON. THAT SAID...GFS AND NAM DO INDICATE SOME INCREASE IN LOW LEVEL MOISTURE FROM THE GULF... AND PUSH DRYLINE JUST WEST OF WEST CENTRAL TEXAS THIS AFTERNOON. NAM HAS ALSO BEEN BETTER AT PINPOINTING CONVECTION THAN THE GFS THE LAST FEW DAYS. HAVE ADDED ISOLATED THUNDERSTORMS IN WESTERN SECTIONS OF THE BIG COUNTRY AND CONCHO VALLEY THIS AFTERNOON. A FEW MAKE IT AS FAR EAST AS SAN ANGELO...ABILENE...AND THROCKMORTON THIS EVENING. WITH NO DISTURBANCE ALOFT...IT APPEARS MOST WILL END BY SUNSET. STILL WARM TONIGHT AND WINDS DO NOT DECREASE MUCH. MAY SEE AN INCREASE IN WINDS LATE EVENING AS 45-50 KT 850 MB LOW LEVEL JET DEVELOPS LATE EVENING. MAY POSSIBLY SEE HEAT ADVISORY EXTENDED INTO MONDAY MORNING AS WINDS SHOULD KEEP LOWS ABOVE 75 DEGREES. 04 && .LONG TERM... HOT AND BREEZY WEATHER WILL CONTINUE AREAWIDE ON MONDAY BUT ITS BECOMING MORE AND MORE LIKELY THAT CHANGES /AT LEAST TEMPORARY/ ARE ON THE WAY FOR THE MIDWEEK TIME FRAME. THE WELL DEFINED WAVE OVER THE PACNW WILL CONTINUE TO DIVE SOUTH THROUGH THE SHORT TERM MAKING AN EASTWARD TURN AROUND THE BASE OF THE LONGWAVE TROF. MY GUT WANTED ME TO ADD POPS FOR LATE MONDAY AFTERNOON ALONG THE DRYLINE BUT THE BUFR SOUNDINGS WERE SHOWING JUST A BIT OF A CAP. HOWEVER...LARGE SCALE ASCENT ASSOCIATED WITH THE APPROACHING WAVE MAY PROVIDE ENOUGH MID LEVEL COOLING TO ALLOW A FEW STORMS TO BREAK THROUGH. I DID INCLUDE POST 00Z CONVECTION ACROSS THE BIG COUNTRY HOWEVER AS LATE INITIATION WOULD CARRY OVER INTO THE EVENING PERIOD. GIVEN THE TEXT BOOK INVERTED V SOUNDINGS WE WILL CONTINUE WITH THE THREATS OF GUSTY WINDS AND LIGHTNING INDUCED WILDFIRES WITH ANY STORMS. TEMPS ON MONDAY WILL AGAIN BE QUITE WARM WITH HIGHS RANGING FROM NEAR 100 ALONG THE INTERSTATE 10 CORRIDOR TO 105+ ACROSS THE BIG COUNTRY AND CONCHO VALLEY. A COLD FRONT WILL LIKELY BE INTO THE NORTHERN CWA BY TUESDAY MORNING IN THE WAKE OF THE AFOREMENTIONED SHORTWAVE. THIS WILL BRING COOLER /YET STILL NEAR TO SLIGHTLY ABOVE NORMAL/ TEMPS TO THE AREA FOR TUESDAY AND WEDNESDAY. THE MORNING HOURS ON TUESDAY ARE EXPECTED TO REMAIN BENIGN WITH THE FRONT IN THE VICINITY OF INTERSTATE 20. HOWEVER...BY THE AFTERNOON...BUFR SOUNDINGS ARE INDICATING AMPLE INSTABILITY WITH LITTLE/NO CINH REMAINING. MODIFIED POINT SOUNDINGS INDICATE CAPE VALUES IN THE 1500-2500 J/KG RANGE WITH 0-6KM BULK SHEAR AROUND 35 KTS ACROSS THE BIG COUNTRY. WITH THESE PARAMETERS AND LIKELY STORM INITIATION WE COULD SEE THE THREAT FOR MORE ORGANIZED SEVERE WEATHER. I WOULD LIKE TO SEE BETTER SYNOPTIC SCALE FORCING BUT THIS LOOKS TERRIFIC COMPARED TO WHAT WE HAVE SEEN RECENTLY. THE SURFACE FRONT IS LIKELY TO HEAD FARTHER SOUTH TOWARD THE I-10 CORRIDOR TUESDAY NIGHT WITH THE AID OF CONVECTIVE OUTFLOW AND WILL SERVE AS A FOCUS FOR DIURNAL CONVECTION ON WEDNESDAY AFTERNOON. THE HIGHER POPS WILL FAVOR AREAS SOUTH OF A LINE FROM STERLING CITY TO CROSS PLAINS GIVEN THE ANTICIPATED LOCATION OF THE FRONT AND NORTHERN STEERING FLOW. TEMPS TUESDAY AND WEDNESDAY ARE EXPECTED TO REMAIN JUST BELOW 100 DEGREES ACROSS MUCH OF THE AREA. HOWEVER...IF THE CAP IS A BIT STRONGER THAN ANTICIPATED WE COULD SEE SLIGHTLY DEEPER MIXING AND MORE INSOLATION SO WE COULD STILL EEK OUT SOME TRIPLE DIGITS EITHER DAY. THE BOUNDARY WILL RETREAT NORTH ON THURSDAY WITH THE SUBTROPICAL RIDGE BUILDING OVERHEAD ONCE AGAIN. IT LOOKS LIKE A RETURN TO THE HOT AND DRY CONDITIONS THURSDAY THROUGH SATURDAY WITH HIGHS WARMING BACK ABOVE THE CENTURY MARK. THE GFS MOS HAS CAPTURED THIS TREND BUT STILL APPEARS TO EXHIBIT A COOL BIAS DURING THIS PERIOD BUT THAT CAN BE MAINLY ATTRIBUTED TO THE BUILT IN CLIMATOLOGY. JOHNSON && .FIRE WEATHER... UPGRADED FIRE WEATHER WATCH IN THE BIG COUNTRY TO A RED FLAG WARNING...AND EXTENDED IT SOUTH TO THE CONCHO VALLEY...NORTHERN HEARTLAND AND CROCKETT COUNTY. LEE TROUGH WILL BRING STRONGER SOUTH WINDS AND DEEP VERTICAL MIXING SHOULD BRING RH VALUES BELOW 20 PERCENT OVER ALL BUT PORTIONS OF NORTHWEST HILL COUNTRY THIS AFTERNOON. LIGHTNING INDUCED FIRES THE BIG COUNTRY...WESTERN CONCHO VALLEY AND IN CROCKETT COUNTY CAN BE EXPECTED TO FLARE UP AGAIN THIS AFTERNOON. WHILE RH WILL RECOVER OVERNIGHT...STRONG SOUTH WINDS WILL CONTINUE INTO MONDAY MORNING. NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE MONDAY AFTERNOON...THOUGH IT APPEARS WINDS SHOULD BEGIN TO DECREASE BELOW 20 MPH...JUST AS RH VALUES FALL BELOW 20 PERCENT. LIGHTNING INDUCED WILDFIRES POSSIBLE TUESDAY INTO WEDNESDAY...AS A WEAK COLD FRONT PUSHES SOUTH INTO THE BIG COUNTRY TUESDAY...THEN WASHES OUT. WINDS AND RH VALUES ARE NOT EXPECTED TO BECOME CRITICAL HOWEVER. THERE IS THE POTENTIAL FOR SOME AREAS TO SEE LOCALLY HEAVY RAIN...WHICH COULD LESSEN FIRE DANGER. 04 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 106 78 103 75 94 / 10 20 10 20 20 SAN ANGELO 108 78 104 77 98 / 10 10 10 10 20 JUNCTION 103 76 100 74 98 / 10 10 0 10 20 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...NOLAN... RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...TAYLOR... THROCKMORTON...TOM GREEN. HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER... HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA... SHACKELFORD...TAYLOR...THROCKMORTON...TOM GREEN. LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE... COLEMAN...CONCHO...HASKELL...JONES...NOLAN...RUNNELS...TAYLOR... TOM GREEN. && 25/04
Hazardous weather outlook, Jun 18, 3:32 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 332 PM CDT SAT JUN 18 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-192045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 332 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS...INCLUDING AREAS EAST OF A LINE FROM SWEETWATER...TO ROBERT LEE...TO SAN ANGELO. HEAT INDEX VALUES ARE FORECAST TO REACH OR BRIEFLY EXCEED 105 DEGREES THIS AFTERNOON WITH OVERNIGHT LOWS REMAINING ABOVE 75 DEGREES. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A LINE FROM SONORA...TO EDEN...TO BROWNWOOD. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE BRIEF GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING DUE TO THE COMBINATION OF GUSTY SOUTH WINDS...HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY ACROSS THE BIG COUNTRY DUE THE COMBINATION OF STRONG SOUTH WINDS...HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. HEAT INDEX VALUES ARE FORECAST TO BRIEFLY EXCEED 105 DEGREES ON SUNDAY ACROSS MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 10 PM SUNDAY EVENING. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 19, 12:55 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1255 AM CDT SUN JUN 19 2011 TXZ099-190645- THROCKMORTON TX- 1255 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR THROCKMORTON COUNTY... AT 1251 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 9 MILES NORTHWEST OF THROCKMORTON... MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THROCKMORTON BY 105 AM CDT ELBERT BY 125 AM CDT US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 130 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. 04!
Special weather statement, Jun 19, 12:58 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1258 AM CDT SUN JUN 19 2011 TXZ098-190630- HASKELL TX- 1258 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR HASKELL COUNTY... AT 1256 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES SOUTHWEST OF IRBY...OR ABOUT 6 MILES SOUTHEAST OF HASKELL...MOVING EAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... IRBY BY 110 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. 04
Special weather statement, Jun 19, 1:31 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 131 AM CDT SUN JUN 19 2011 TXZ099-190715- THROCKMORTON TX- 131 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR THROCKMORTON COUNTY... AT 124 AM CDT...STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES WEST OF THROCKMORTON TO THROCKMORTON TO ELBERT...MOVING EAST AT 35 MPH. MOTORISTS ALONG HIGHWAY 380 SHOULD BE ALERT FOR SUDDEN WIND GUSTS UP TO 50 MPH FROM THESE STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. 04
Special weather statement, Jun 19, 1:35 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 135 AM CDT SUN JUN 19 2011 TXZ098-190715- HASKELL TX- 135 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR HASKELL COUNTY... AT 129 AM CDT...SCATTERED THUNDERSTORMS ALONG AND NORTH OF HIGHWAY 380 IN NORTHERN HASKELL COUNTY WILL MOVE EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE LIKELY WITH THESE STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. 04
Special weather statement, Jun 19, 2:22 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 222 AM CDT SUN JUN 19 2011 TXZ098-099-190800- HASKELL TX-THROCKMORTON TX- 222 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR HASKELL AND THROCKMORTON COUNTIES... AT 217 AM CDT...SCATTERED THUNDERSTORMS...FROM 15 MILES NORTHEAST OF HASKELL TO 10 MILES NORTHWEST OF THROCKMORTON WILL MOVE EAST AT 35 MPH. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS... ALONG AND NORTH OF HIGHWAY 380 THROUGH 3 AM. MOTORISTS SHOULD BE ALERT TO SUDDEN WIND GUSTS. 04
Special weather statement, Jun 19, 2:55 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 255 AM CDT SUN JUN 19 2011 TXZ099-190830- THROCKMORTON TX- 255 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT FOR THROCKMORTON COUNTY... AT 251 AM CDT...A STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR NEAR THROCKMORTON...MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... ELBERT AND WOODSON BY 300 AM CDT US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 310 AM CDT WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. 04
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:44 AM CDT | Lake Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Haskell and 5 more | 16 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.